Posted by LynneDa on March 18, 2006, at 21:47:25
In reply to Re: Anyone had success on Effexor XR? YES!, posted by SaraNicole on March 17, 2006, at 4:04:41
Hi Sara Nicole -
You sound confused about why you left your husband. Are you happier? Can you identify problems in your marriage that were irreconcilable? You say you feel it was a bad decision when you are off meds. Why? Are you able to see a counselor who could help you sort through this and answer these sorts of questions?
I understand about the weird feelings when you miss a dose or are late taking it. My anxiety and just weird feelings increase in the same way. I am also a little scared of this med! But, I honestly don't think the meds make me think thoughts that are not my own. They may make me braver or stronger than I would be without them and sometimes I say things out loud that normally I would only think - nothing terrible, but definitely more assertive than I normally would! I feel a little numb to the consequences.
Remember these things: 1.) DO NOT just go off this med cold turkey. 2.) There are lots of other meds out there that might work for you, ask your pdoc. 3.) You aren't alone, there are lots of people here who care about you :-)
I have been taking effexor XR for 6 months and most of the time I beleive that it has helped me emensly. Ive gained self esteem and become an independent person, I left my husband and I now have a great job all because of my new demeanor. Most of the time I feel numb. The problem is if I miss a dose even by an hour the side effects are SCARY! Extreme anxiety, sometimes very strong suicidal feelings! I left my husband of 8 years and while my meds are in my sytem I feel it was the right choice but when they arnt it was the worst decision I could have ever made!!!
> Has anyone else experienced feelings like this?
> Am i going to be dependent on something so scary for the rest of my life?
> Are my feeling really my own when the drugs are in my system?
> Has anyone else had these questions while on Effexor XR?